arrow
Volume 5, Issue 4
A Local Computational Scheme for Higher Order Finite Element Eigenvalue Approximations

Xiaoying Dai, Lihua Shen & Aihui Zhou

Int. J. Numer. Anal. Mod., 5 (2008), pp. 570-589.

Published online: 2008-05

Export citation
  • Abstract

Based on some coupled discretizations, a local computational scheme is proposed and analyzed in this paper for a class of higher order finite element eigenvalue approximations. Its efficiency is proven by theoretical and numerical evidences. It is shown that the solution of an eigenvalue problem in a higher order finite element space may be reduced to the solution of an eigenvalue problem in a lower order finite element space, and the solutions of some linear algebraic systems in the higher order finite element space by some local and parallel procedure.

  • Keywords

eigenvalue, finite element, higher order, local computation.

  • AMS Subject Headings

65N15, 65N25, 65N30, 65N50

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-5-570, author = {Xiaoying and Dai and and 21154 and and Xiaoying Dai and Lihua and Shen and and 21155 and and Lihua Shen and Aihui and Zhou and and 21156 and and Aihui Zhou}, title = {A Local Computational Scheme for Higher Order Finite Element Eigenvalue Approximations}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2008}, volume = {5}, number = {4}, pages = {570--589}, abstract = {

Based on some coupled discretizations, a local computational scheme is proposed and analyzed in this paper for a class of higher order finite element eigenvalue approximations. Its efficiency is proven by theoretical and numerical evidences. It is shown that the solution of an eigenvalue problem in a higher order finite element space may be reduced to the solution of an eigenvalue problem in a lower order finite element space, and the solutions of some linear algebraic systems in the higher order finite element space by some local and parallel procedure.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/827.html} }
TY - JOUR T1 - A Local Computational Scheme for Higher Order Finite Element Eigenvalue Approximations AU - Dai , Xiaoying AU - Shen , Lihua AU - Zhou , Aihui JO - International Journal of Numerical Analysis and Modeling VL - 4 SP - 570 EP - 589 PY - 2008 DA - 2008/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/827.html KW - eigenvalue, finite element, higher order, local computation. AB -

Based on some coupled discretizations, a local computational scheme is proposed and analyzed in this paper for a class of higher order finite element eigenvalue approximations. Its efficiency is proven by theoretical and numerical evidences. It is shown that the solution of an eigenvalue problem in a higher order finite element space may be reduced to the solution of an eigenvalue problem in a lower order finite element space, and the solutions of some linear algebraic systems in the higher order finite element space by some local and parallel procedure.

Xiaoying Dai, Lihua Shen & Aihui Zhou. (1970). A Local Computational Scheme for Higher Order Finite Element Eigenvalue Approximations. International Journal of Numerical Analysis and Modeling. 5 (4). 570-589. doi:
Copy to clipboard
The citation has been copied to your clipboard